You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Growth of General Population-Size-Dependent Branching Processes Year by Year
Peter Jagers and Serik Sagitov
Journal of Applied Probability
Vol. 37, No. 1 (Mar., 2000), pp. 1-14
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3215655
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study discrete-time population models where the nearest future of an individual may depend on the individual's life-stage (age and reproduction history) and the current population size. A criterion is given for whether there is a positive probability that the population survives forever. We identify the cases when population size grows exponentially and linearly and show that in the latter population size scaled by time is asymptotically Γ-distributed.
Journal of Applied Probability © 2000 Applied Probability Trust